# SDR HNAA2024042900325

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 42,257 hours, 38,990 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNKNOWN
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EGREGIOUS SMELL IN COCKPIT FACT  28APR24  13:02  CLT UPON INSPECTION FOUND FO PFD TO BE THE EGREGIOUS SMELL. R/R F/O PFD IAW EMB AMM 34-22-01. OPS CHECK GOOD. A/C OK FOR SERVICE. SPRAYED A/C WITH AIR FRESHENER.
